Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does a detox program cause swelling in body, headache and light headedness?

Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3916 Questions

default
Posted on Thu, 29 Oct 2015 in Medicines and Side Effects
Question: I am in my 6th day of Ortho Molecular "Core Restore" 7 day detox program issued me by my BodyLogic Doctor. The purpose for this program is that I recently did "Triad Bloodspot" and urine testing with results indicating high significance of digestive insufficiency, toxic exposure, mitochondrial functional impairment, fatigue, mental/emotional, amino acid insufficiency and gut dysbiosis.

I am experiencing extreme swelling of my legs and ankles, some swelling in my face and hands, constant headache, some chills, lightheadedness and noticeable pain in my right mid section.

Should I be concerned about organ failure or are these common symptoms of toxins leaving the body?

Please advise
doctor
Answered by Dr. Ivo Ditah 15 minutes later
Brief Answer:
I will strongly recommend that you stop this detox program!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about these symptoms that you have reported. No drug should make you sicker before being able to help. Detox programs are not well understood and most of these medications have huge side effects that have not been well studied and reported. Personally, I will not go for a drug detox program because they rarely accomplish what they are said to be able to do. These reported possible diagnosis are too flashy to be true and though science has advanced in making sophisticated diagnoses, these are simply not possible in a single individual.

In all, I strongly recommend that you stop this drug. Return to good diet, plenty of fruits and fluids. If symptoms persist, get a full medical checkup to make sure all is okay.

I hope this guides. I wish you well. Thanks for using our services and feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics ,   ,  

Recent questions on  Lightheadedness

doctor1 MD

I am a 31 year old female. I have been experiencing dizziness, lightheadedness, and nausea for the last 4 days. Today I noticed a lump on my lower rib right below my left breast. I am a generally healthy person. I went to the ER thinking the worst...they said it was fatty tissue. How does fatty tissue just show up in a day?

doctor1 MD

hello ive been having trouble with my stomach and bowels the last 3 days, been having watery poo s one that had blood . been sick a few times and light headedness also having pain and aches in my muscles; lower back and legs. eyes are continuously watering and when theyre not watering they re burning.. what s wrong with me?

doctor1 MD

So I have had some swelling for a few days now in my ankles. It goes through waves in term of pain and varies from tolerable pain to excruciating pain. The pain seems to come from my ankles and near my hips, making moving almost impossible. The past two days I have developed red lumps, the size of large mosquito bites. They did not hurt at first but today, they are hard and painful. I have not been outside or near anything that could contain bugs that could do harm and ultimately, bite me. I did recently come back from a visit to the midwest and back that was 10 hours each way. I have been to two doctors, in which they took blood and did an ultra sound but I have only received news from one doctor that my blood work is normal (Kidney, Liver, Glucose levels). They did indicate that I did have a slightly higher-then-usual blood pressure which may be an indicator or may be due to my stress and anxiety from this entire situation. I also have been having moments where my ears have been ringing along with lightheadedness. I don t know what it is but I am wondering if its allergy related. Any insight would be fantastic!

doctor1 MD

Hi, I am on my third day taking Duromine ( Phentermine ) 30mg and I have been experiencing some of the common symptoms associated with taking this eg headache , lightheadedness , dry mouth however I have had ZERO reduction in appetite! I am starving constantly and stopping myself from eating but I have massive hunger pains every 2 hours or so. I am drinking over 2litres of water a day but even this isn t keeping me full. I am currently menstrating and wondering whether this is why I am hungry? Could my appetite be increased because of this and this is why they are not working or should I go back to my gp to get a 40mg prescription? Everyone else on duromine has to force themselves to eat and even forget to eat because they have such little appetite and I m the complete opposite and starving! I m very confused!

doctor1 MD

Hello, i used the CLR cleaner to clean my sink afterwards sprayed it with bleach once the clr was washed away. had lightheadedness for about 15 minutes afterwards. The smell is gone and i feel better. Do i have anything to worry about?

doctor1 MD

I’ve been experiencing severe vaginal itching . Internal and external. Also, little white pieces of discharge in and out of my vagina. started bleeding this morning, 9 days too early for s period but it may be early. Also, I cleaned my ears and...

doctor1 MD

I am currently taking Trazadone 50mg for depression and sleep problems, Klonopin .05mg for anxiety disorder and essential tremors in my hands, and Nortriptyline for debilitating Gi tract spasms 50 mg. I have had a lot of dizziness and light headed...